RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 1, Issue 2  


Multi-Logarithmic Differential Forms on Complete Intersections
Alexandr G. Aleksandrov, Avgust K. Tsikh
105
Integral Representations and Volume Forms on Hirzebruch Surfaces
Alexey A. Kytmanov
125
On Generation of the Group $PSL_n(\mathbb Z+i\mathbb Z)$ by Three Involutions, Two of Which Commute
Denis V. Levchuk, Yakov N. Nuzhin
133
Studies on Systems of Six Lines on a Projective Plane over a Prime Field
Jiro Sekiguchi
140
The Normal Structure of the Unipotent Subgroup of a Chevalley Group of Type $E_6$, $E_7$, $E_8$
Galina S. Suleimanova, Viktor V. Yakoby
152
Boundary Value Problems with Non-Local Conditions
Nikolai N. Tarkhanov
158
A Generalized Model of Nonlinear Operators of Volterra Type and Lyapunov Functions
Rasul N. Ganikhodzhaev, Mansoor X. Saburov
188
Comparative Analysis of Two Models of the Two-Layer Fluid Motion by means of Ekman's Approximation
Lidiya A. Kompaniets, Tat'yana V. Yakubailik, Kirill Yu. Gurevich, Lyudmila V. Gavrilova, Ekaterina A. Kirilyuk
197
Computational Algorithm for Calculation of Wave Fields in Block Media on Multiprocessor Computers
Elena V. Kuchunova, Vladimir M. Sadovskii
210
On the Model Theory Niltriangular Matrix Rings
Elizaveta V. Minakova
221
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020